American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Hyam Rubinstein. Some of Hyam's Favourite Problems. Contemporary Mathematics 597 (2013) 165-175.
Book volume table of contents   
View Article: PDF

[2] Uwe Kaiser. Quantum deformations of fundamental groups of oriented $3$-manifolds. Trans. Amer. Math. Soc. 356 (2004) 3869-3880. MR 2058509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yoshiko Sakata, Mitsuyuki Ochiai and Kayo Satoh. Twist decompositions of gluing homeomorphisms of planar Heegaard diagrams of genus two. Proc. Amer. Math. Soc. 129 (2001) 559-566. MR 1707530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yoshihiro Takeuchi. Waldhausen's classification theorem for finitely uniformizable $3$-orbifolds . Trans. Amer. Math. Soc. 328 (1991) 151-200. MR 1065604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Scott Carter. Immersed projective planes in lens spaces . Proc. Amer. Math. Soc. 106 (1989) 251-260. MR 967483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joel Hass and Peter Scott. The existence of least area surfaces in $3$-manifolds . Trans. Amer. Math. Soc. 310 (1988) 87-114. MR 965747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Scharlemann. The Thurston norm and $2$-handle addition . Proc. Amer. Math. Soc. 100 (1987) 362-366. MR 884480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allan L. Edmonds. A topological proof of the equivariant Dehn lemma . Trans. Amer. Math. Soc. 297 (1986) 605-615. MR 854087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Gabai. Genera of the arborescent links. Memoirs of the AMS 59 (1986) MR 823442.
Book volume table of contents   

[11] E. M. Brown and C. D. Feustel. On properly embedding planes in arbitrary $3$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 173-178. MR 781077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dušan Repovš and R. C. Lacher. Resolving acyclic images of nonorientable three-manifolds . Proc. Amer. Math. Soc. 90 (1984) 157-161. MR 722436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harry Merrill Gehman. On extending a continuous $(1\text{-}1)$ correspondence of two plane continuous curves to a correspondence of their planes . Trans. Amer. Math. Soc. 28 (1926) 252-265. MR 1501343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1